# SDR AALA20120925004

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 85,013 hours, 13,368 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LHR - CREW REPORTED LEADING EDGE SLAT ASYMMETRY EICAS MESSAGE DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED PROXIMITY SENSOR S279 THAT HAD BROKEN WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.
